Record number :
1738667
Title of article :
Multistability and transition to chaos in the degenerate Hamiltonian system with weak nonlinear dissipative perturbation
Author/Authors :
Angelika Felk، نويسنده , , E.V. and Kuznetsov، نويسنده , , A.P. and Savin، نويسنده , , A.V.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
12
From page :
561
To page :
572
Abstract :
The effect of small nonlinear dissipation on the dynamics of a system with the stochastic web which is linear oscillator driven by pulses is studied. The scenario of coexisting attractors evolution with the increase of nonlinear dissipation is revealed. It is shown that the period-doubling transition to chaos is possible only for the third-order resonance and only hard transitions can be seen for all other resonances.
Keywords :
Weak dissipation , Stochastic web , Transition to chaos
Journal title :
Physica A Statistical Mechanics and its Applications
Serial Year :
2014
Link To Document :
بازگشت